# SDR CA050712008

- Difficulty date: June 30, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 22,471 hours
- Engine: Pwa R985AN14B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bellcrank
- Part number: C2CF1049
- Condition: Corroded
- Location: Cable Attach Lug
- Part time: 22,753 hours
- Component: Elevator Bellcr, C2CF1009A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ELEVATOR CONTROL BELLCRANK LOCATED IN THE FUEL SELECTOR BAY WAS FOUND TO BE CORRODED AT THE INBOARD CABLE ATTACH POINT, SPECIFICALLY AT THE POINT WERE THE CABLE LINK PN NR C2CF347ND ATTACHES TO THE BELLCRANK.
